# SDR DALA2019111876765

- Difficulty date: November 17, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 67,010 hours, 27,114 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1363160) DURING INSPECTION FOUND CRACK ON PREVIOUS REPAIR OF VAPOR BARRIER MLG WHEEL WELL AREA BTW STA= 31.85 LBL AND STA= 40.00 LBL. VAPOR BARRIER MLG WHEEL WELL AREA BTW STA= 31.85 LBL AND STA= 40.00 LBL (COM). WAS REPAIRED PER B-737-800 SRM 57-10-10 REPAIR 2.
